# SDR SCNA20201008108

- Difficulty date: September 17, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED AT BS 663 LBL 25 WL 150.  REMOVED AND REPLACED VERTICAL STIFFENER AT BS 663 LBL 25 WL 150 WITH PO 802748, IAW SRM 51-40-02-0G-0 AND BOEING DWG 111A1000 REV B 57828U.
